MAUDE Adverse Event Report: WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR

WILLIAM COOK EUROPE GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET; DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number G52918
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Description of event according to the initial reporter: a patient underwent an ivc filter placement procedure in where a gunther tulip vena cava filter was placed, access achieved via right groin.The tech asked the district manager if the filter would deploy without pushing the red button.District manager advised the red button had to be pushed.When removing the filter it was noted that the filter did not fully deploy.The filter was re-sheathed and went over all of filter except the hook.When trying to remove the hook got caught on the filter.The physician cut the device outside of the patient with wire cutters.Then used an 11fr sheath, unknown manufacture, and was able to cover the hook and removed successfully.Sutured up the right groin.Used a celect uni filter on left side to complete the procedure.Patient outcome: no additional information regarding the patients outcome has been received.

Brand Name
GUNTHER TULIP NAVALIGN JUGULAR & FEMORAL VENA CAVA FILTER SET
Common Device Name
DTK FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
MDR Report Key12955234
Report Number3005580113-2021-00148
Device Sequence Number19912603
Product Code DTK
UDI-Device Identifier10827002529189
UDI-Public(01)10827002529189(17)241001(10)E4166147
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/07/2021
Report Date (Section F) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Model NumberG52918
Device Catalogue NumberIGTCFS-65-1-UNI-TULIP
Device Lot NumberE4166147
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2021
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer12/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/07/2021
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA12/07/2021